advertisement
Question
Posted by: fifi | 2009/02/09

strange odour

in 2007 i had an abortion and after that i was using the depo injection for contraception. 3 months ago i stopped with the injection as i was gaining a lot of weight and experiencing some headaches at the moment i' m nt taking anything and i realised that now i have a pink discharge and very bad odour coming out of my vagina and i want to find out whether the abortion or the injection caused this and what can u recommend i use.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pink discharge could be related to the Depo, but the bad smell sounds like an infection. You should see a doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement